# SDR UALA2012041202200

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 1640 RBL 6-14 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AT STA 1640 AND INSTALLED FLOORBEAM REPAIR PER ECRA 5310.05480.
